SourceEuropean Journal of Pain, 5, 3, (2001), pp. 325--31
Article / Letter to editor
Display more detailsDisplay less details
European Journal of Pain
SubjectControl Systems in Anaesthesiology; Sturingssystemen in de anesthesiologie
Pain partially responsive to opioids can lead to rapid escalating dosages due to tolerance development. In this report the case of a 58-year-old female with neuropathic pain using increasing transdermal (TTS) fentanyl dosages to a maximum dose of 3400 microg/h resulting in fentanyl plasma levels of 173 ng/ml is described. For pain relief an epidural infusion at the level T1-2 with bupivacaine was started. Immediate pain relief was accompanied by short lasting respiratory depression and drowsiness.
This item appears in the following Collection(s)
- Academic publications 
- Faculty of Medical Sciences 
Upload full text
Use your RU credentials (u/z-number and password) to log in with SURFconext to upload a file for processing by the repository team.